# SDR 20000524SH012

- Difficulty date: May 15, 2000
- Submitted: May 24, 2000
- Operation: General aviation
- Aircraft: N3085W
- Make and model: Beech E-55
- Aircraft serial: TE954
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002391
- Part serial: BS2576
- Condition: Cracked
- Part time: 2,206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CRACK .75 INCH LONG (LEFT) AND .3750 INCH LONG (RIGHT) ON BULKHEAD, PN 002-440023-91 AT BS 257.6.  CRACKS ARE ADDRESSED IN BEECH SI 0990R2, FIGURE 1.  INSTALLED REPAIR KIT AS DIRECTED BY SI 0990R2.  (X)
